# SDR AALA202210310492

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,016 hours, 9,342 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT EXPERIENCED NUMEROUS FAULTS REGARDING ENGINE NUMBER 1 UPON DESCENT AND LANDING. DEBRIS WAS FOUND ON THE RUNWAY. ENGINE REDUCED TO IDLE BUT WAS NOT SHUT DOWN. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
